Hi guys. I'm a 26-year old immigrant looking for guidance and help with my symptoms. As a teenager, I one time had horrible experience of chest pain during school and later found out it was tachycardia. Afterwards, I began to experience chest discomfort and 2-3 attacks a year. In thinking that heart ablation would treat the pain, I had surgery several years later. I no longer have tachycardia attacks but continued to develop main all over, basically starting from the chest down to the back and head. Now, I have muscle fatigue and discomfort everywhere. My head hurts all the time and eating, anything, makes it worse. These symptoms have been going on for over 2 years and taking Lyrica, Cymbalta, and Topamax have not worked. I do not respond well to medications at all. Now, the muscle fatigue in my thighs have gotten worse. My other symptoms are constipation despite on fiber therapy, eye strain, and am easily dizzy.
These symptoms may be associated with Fibro or CFS, but you should really find a neurologist that will be able to properly diagnose you. If you have exhausted all of the Dr's in your area, then go somewhere else... don't let their ignorance be your downfall!
You do need to see a neurologist...I have almost the same pain as you and mine is caused by some spinal issues & peripheral neuropathy as well as fibromyalgia.
As for the constipation, try taking one capful (the little cup thing that comes with the bottle) of milk of magnesia every day. Talk to your GP about Amitiza, you might be a good canidate for that, as well. Not every constipation problem needs fiber as most people (and some doctors believe)-I did that for years and my problem continued. I laid off the fiber as directed by my gastroenterologist, took the Amitiza & m of m each night and my troubles were over. Eating prunes helps a lot, too, doing both the fruit and m of m each day should certainly help things along.
Thanks for the suggestions guys. I have been to a neurologist and MRI came out negative. He was the one that prescribed Cymbalta, Topamax, and Lyrica. The side effects from the first two meds were worse than the illness itself. I took Lyrica for a month and didn't notice any change, whatsoever, good or bad.
I've been referred to a rheumatologist so I'll follow that route. And I'll try milk of magnesia.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.